# SDR USAA070708

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 20,274 hours, 20,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LATERAL SHEAR PLATE BETWEEN FR 69 & 70 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORR TASK JA-260-53500, DEFECT SIZE:  2" X 3".
